Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 971410, 5 pages
http://dx.doi.org/10.1155/2014/971410
Research Article

Weight Distribution of Periodic Errors and Optimal/Anti-Optimal Linear Codes

Department of Mathematics, Shivaji College, University of Delhi, Raja Garden, New Delhi 110027, India

Received 24 May 2014; Accepted 14 August 2014; Published 31 August 2014

Academic Editor: Shaofang Hong

Copyright © 2014 Pankaj Kumar Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. “Astrophotography mounts: periodic error correction,” http://www.themcdonalds.net/richard/index.php?title=Main_Page.
  2. V. Tyagi and A. Tyagi, “Periodic error correcting perfect codes,” International Journal of Computer and Information Technology, vol. 2, no. 5, pp. 603–607, 2013. View at Google Scholar
  3. P. K. Das and V. Tyagi, “Codes on s-periodic errors,” Ratio Mathematica—Journal of Applied Mathematics, vol. 22, pp. 61–68, 2012. View at Google Scholar
  4. V. K. Tyagi and P. K. Das, “s-alternate error correcting linear code,” Journal of Combinatorics, Information & System Sciences, vol. 35, no. 1-2, pp. 17–26, 2010. View at Google Scholar
  5. R. W. Hamming, “Error detecting and error correcting codes,” The Bell System Technical Journal, vol. 29, pp. 147–160, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. W. Peterson and J. Weldon, Error-Correcting Codes, MIT Press, Cambridge, Mass, UK, 2nd edition, 1972. View at MathSciNet
  7. M. J. E. Golay, “Notes on digital coding,” Proceedings of the IRE, vol. 37, p. 657, 1949. View at Google Scholar
  8. A. Tietavainen, “On the non-existence of perfect codes over finite fields,” SIAM Journal on Applied Mathematics, vol. 24, no. 1, pp. 88–96, 1971. View at Google Scholar
  9. A. Tietavainen and A. Perko, “There are no unknown perfect binary codes,” Annales Universitatis Turkuensis A, vol. 148, pp. 3–10, 1971. View at Google Scholar
  10. J. H. van Lint, “A survey of perfect codes,” The Rocky Mountain Journal of Mathematics, vol. 5, pp. 199–224, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. B. D. Sharma and B. K. Dass, “Adjacent-error correcting binary perfect codes,” Journal of Cybernetics, vol. 7, no. 1-2, pp. 9–13, 1977. View at Google Scholar · View at Scopus
  12. B. K. Dass and V. K. Tyagi, “A new type of (1, 2)-optimal codes over GF(2),” Indian Journal of Pure and Applied Mathematics, vol. 13, no. 7, pp. 750–756, 1982. View at Google Scholar · View at MathSciNet
  13. P. K. Das, “(1, 3) Optimal linear codes on solid bursts,” International Journal of Information Security Science, vol. 1, no. 4, pp. 106–111, 2012. View at Google Scholar
  14. B. D. Sharma, B. K. Dass, and S. N. Gupta, “A sufficient condition for the existence of high-density burst correcting linear codes,” Indian Journal of Pure and Applied Mathematics, vol. 8, no. 7, pp. 816–820, 1977. View at Google Scholar
  15. B. D. Sharma and B. K. Dass, “On weight of bursts,” in Proceedings of the 38th Annual Conference of IMS, Bhopal, India, 1972.
  16. B. D. Sharma and B. Rohtagi, “Some results on weights of vectors having m-repeated bursts,” Cybernetics and Information Technologies, vol. 11, no. 3, pp. 3–11, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Plotkin, “Binary code with specified minimum weight,” IRE Transactions on Information Theory, vol. 6, pp. 440–450, 1960. View at Google Scholar
  18. P. K. Das, “Bounds on codes correcting periodic errors blockwise,” International Journal of Informatics and Communication Technology, vol. 2, no. 1, pp. 51–56, 2013. View at Google Scholar